stalling. My doctor said to try it again - maybe it was just the cataracts. Because of the vision problems I am on Prozac - for 2 weeks - I can not express myself well at all. Please share with me what you think. Betty
betty, At this point, have they done something about your cataracts, If not you may want to talk with your eye doctor if they took you off the Cymbalta because of that. But also you have just been on the Prozac for 2 weeks normally it takes that long just to switch from the Cymbalta to the Prozac and any side effects to go away. So you could continue to take the Prozac and normally just like the Cymbalta if it's going to work for you it would be about another week or two before you would notice any changes then gradually you start to feel better and you have to take it for the full 6 to 8 weeks to get the full blood level to see if it is going to work like the Cymbalta did. So you really never can tell which is going to work the best or if it is going to be the same.but you are already past the worst part of the Prozac it's kind of a trial and error thing with these medications but if you do decide to change make sure you talk to you eye doctor first. Best of luck these are both very effective medications for most people. Have a good day.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2012 • 2 answers
Posted 6 Dec 2012 • 22 answers
Posted 27 Mar 2014 • 1 answer
Posted 6 Sep 2014 • 1 answer
Posted 26 May 2015 • 2 answers